0
   

Forteo User

 
 
Reply Wed 15 Feb, 2012 05:05 pm
My husband started Forteo in Dec. He experienced severe nausea and joint pain stopped for two weeks. After talking with his doctor, he decided to try it again, change the time of day he took it and eat a big meal before the injection. At this time, he is on his second week of the second attempt to take the drug. The nausea has not returned (Yay). But the joint pain in his legs and hips are really bad. Has anyone out there experienced this and did the symptoms go away eventually? Neither Lilly, Forteo Connect or his doctor can give him an answer.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 1,807 • Replies: 3
No top replies

 
Ragman
 
  1  
Reply Wed 15 Feb, 2012 05:19 pm
@mckayk13,
What is your husbands original medical condition? With what illness or medical condition has he been diagnosed?
0 Replies
 
ossobuco
 
  1  
Reply Wed 15 Feb, 2012 05:35 pm
Maybe - we have many forteo threads here at a2k over the years -

http://able2know.org/search/?cx=partner-pub-3092869023721312%3Adw2qoa-tocz&cof=FORID%3A10&ie=UTF-8&q=forteo&sa=Search+ยป&siteurl=able2know.org%2Fsearch%2F&ref=able2know.org%2Ftopic%2F184711-1
ossobuco
 
  1  
Reply Wed 15 Feb, 2012 05:38 pm
@ossobuco,
I'm sorry I've no information faster.

Have you checked the mayo clinic site?
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Forteo User
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 11/14/2019 at 07:57:30